MathSciNet Relay Station
MathSciNet bibliographic data
MR1892179 (2003c:47059) 47B38 (46E15 47A60 47H30)
Bourdaud, G.; Lanza de Cristoforis, M.; Sickel, W. Functional calculus on BMO and related spaces. J. Funct. Anal. 189 (2002), no. 2, 515–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement